# SDR BKE2010F00000

- Difficulty date: April 16, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N787BN
- Make and model: Gulstm G150
- Aircraft serial: 231
- Engine: Garrtt TFE73140
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Fitting
- Part number: 317510540575
- Part serial: 081405700780
- Condition: Failed
- Location: Oil Line
- Part time: 271 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

APPROX 11:30 PST, FLIGHT LEVEL 390, CAPTAIN REPORTED FLUCTUATING OIL PRESSURE, SECURED RT ENGINE AND DIVERTED.  DISPATCHED MX CREW TO ACFT, INSP REVEALED OIL PRESSURE FITTING ON THE FWD 4 OCLOCK POSITION VIEWED FWD, HAD PULLED THE THREADS OUT OF THE HSG.  THE PUMP HAD BEEN REPLACED 271 HOURS PREVIOUSLY, AND THE ACFT HAD EXPERIENCED AN IN FLIGHT PROBLEM WITH THE ACFT IN JANUARY 2010, 89 HRS PREVIOUSLY.  MFG IS DOING A ROOT CAUSE ANALYSIS HOWEVER THE FIELD SUPPORT.  REP DID NOT FEEL THESE WERE RELATED DUE TO THE AMOUNT OF TIME BETWEEN INCIDENTS.  R & R PUMP ADJUSTED OIL PRESSURE AND RETURNED.  ACFT TO SERVICE AFTER A CLEAN REPORT ON SOAP SAMPLE WAS RECEIVED.
